MathSciNet Relay Station
MathSciNet bibliographic data
MR857203 28D05 (28D20 58F11)
Urbański, Mariusz On Hausdorff dimension of invariant sets for expanding maps of a circle. Ergodic Theory Dynam. Systems 6 (1986), no. 2, 295–309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement